Alert archive / Illinois / Flash Flood Warnings in 2024
Flash Flood Warning 15, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jul 15, 2024, 10:33 PM CDT for 5 counties in Illinois. It was in force for 3 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2024, 10:33 PM CDT (03:33 UTC)
- Expired
- Jul 16, 2024, 1:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fulton County, IL, Knox County, IL, Mason County, IL, Peoria County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 84 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 10:35 PM CDT | FLOOD | Lewistown, IL | Report from mPING: River/Creek overflowing; Cropland/Yard/Basement Flooding. |
| Jul 15, 10:35 PM CDT | FLASH FLOOD | Canton, IL | Emergency manager reported flash flooding over much of Fulton county with several ditches and roads water logged. |
| Jul 15, 10:36 PM CDT | RAIN 2.27 | Lewistown, IL | |
| Jul 15, 10:45 PM CDT | RAIN 2.4 | 1 Wsw London Mills, IL | Mesonet station LNMI2 0.7 W London Mills. |
| Jul 15, 11:06 PM CDT | RAIN 2.29 | Lewistown, IL | Mesonet station GW1851 Lewistown. |
| Jul 15, 11:36 PM CDT | RAIN 3.34 | Lewistown, IL | Mesonet station GW1851 Lewistown. |
| Jul 16, 12:15 AM CDT | FLASH FLOOD | 3 S Cuba, IL | Water flowing over route 97 between Cuba and Fiatt. |
| Jul 16, 12:25 AM CDT | FLASH FLOOD | 2 Sw Cuba, IL | Roadway damage along IL-95 due to flash flooding. |
| Jul 16, 1:45 AM CDT | FLASH FLOOD | 2 Sw Lewistown, IL | US-24 south of Lewistown closed due to flash flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3794 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 341 m²/s²
- Significant tornado parameter
- 5.6
- Supercell composite
- 33.4
The text
As transmitted.
378
WGUS53 KILX 160333
FFWILX
ILC057-095-125-143-179-160645-
/O.NEW.KILX.FF.W.0015.240716T0333Z-240716T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
1033 PM CDT Mon Jul 15 2024
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
North Central Mason County in central Illinois...
Southwestern Peoria County in central Illinois...
West Central Tazewell County in central Illinois...
Fulton County in west central Illinois...
Southern Knox County in west central Illinois...
* Until 145 AM CDT.
* At 1032 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Galesburg, Canton, Havana, Lewistown, Abingdon, Knoxville,
Farmington, Elmwood, Cuba, Hanna City, Astoria, Glasford, Trivoli,
Avon, Yates City, Vermont, St. David, Fairview, Ipava and London
Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4094 9044 4078 8978 4042 8979 4019 9003
4020 9045
FLASH FLOOD...RADAR INDICATED
$$
Deubelbeiss2 follow-up statements
228
WGUS73 KILX 160538
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1238 AM CDT Tue Jul 16 2024
ILC057-095-125-143-179-160645-
/O.CON.KILX.FF.W.0015.000000T0000Z-240716T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fulton IL-Knox IL-Mason IL-Peoria IL-Tazewell IL-
1238 AM CDT Tue Jul 16 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT EARLY THIS
MORNING FOR NORTH CENTRAL MASON, SOUTHWESTERN PEORIA, WEST CENTRAL
TAZEWELL, FULTON AND SOUTHERN KNOX COUNTIES...
At 1236 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 6 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Emergency Management reports some roads
are flooded over, including portions of Route 97 between Cuba and
Fiatt. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Galesburg, Canton, Havana, Lewistown, Abingdon, Farmington, Cuba,
Astoria, Glasford, Trivoli, Avon, Vermont, St. David, Fairview,
Ipava, London Mills, Bath, Maquon, St. Augustine and Table Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4094 9044 4075 8999 4067 8979 4042 8979
4019 9003 4020 9045
FLASH FLOOD...RADAR INDICATED
$$
Deubelbeiss024
WGUS73 KILX 160647
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
147 AM CDT Tue Jul 16 2024
ILC057-095-125-143-179-160657-
/O.EXP.KILX.FF.W.0015.000000T0000Z-240716T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fulton IL-Knox IL-Mason IL-Peoria IL-Tazewell IL-
147 AM CDT Tue Jul 16 2024
...FLASH FLOOD WARNING HAS BEEN REISSUED FOR PORTIONS OF FOR NORTH
CENTRAL MASON AND FULTON COUNTIES...
A new Flash Flood Warning has been issued for portions of north
central Mason County and much of Fulton County.
&&
LAT...LON 4094 9044 4075 8999 4067 8979 4042 8979
4019 9003 4020 9045
$$
DeubelbeissWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 6:46 PM CDT, 3 hours 47 minutes earlier. Its key messages:
- A cluster of severe thunderstorms will race east-southeastward out of Iowa this evening. Damaging wind gusts in excess of 70mph and isolated tornadoes will be the primary severe weather risks mainly along and north of the I-74 corridor.
- Back-building thunderstorm cells overnight will lead to a flash flooding risk across parts of central Illinois.
- Another round of showers and thunderstorms will form Tuesday night...resulting in a risk for flash flooding south of I-70.
Area forecast discussion, Jul 15, 6:46 PM CDT, 3 hours 47 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Lincoln IL 646 PM CDT Mon Jul 15 2024 .KEY MESSAGES... - A cluster of severe thunderstorms will race east-southeastward out of Iowa this evening. Damaging wind gusts in excess of 70mph and isolated tornadoes will be the primary severe weather risks mainly along and north of the I-74 corridor. - Back-building thunderstorm cells overnight will lead to a flash flooding risk across parts of central Illinois. - Another round of showers and thunderstorms will form Tuesday night...resulting in a risk for flash flooding south of I-70. && .SHORT TERM...(Tonight through Tuesday) Issued at 321 PM CDT Mon Jul 15 2024 A vigorous short-wave trough currently over Minnesota into northwest Iowa will interact with a highly unstable and moderately sheared environment to create a cluster of thunderstorms across central/northern Iowa late this afternoon. These cells will quickly grow upscale into a severe MCS, which will then race E/SE across north-central Illinois later this evening. While the exact track of the system varies somewhat among the CAMs, general consensus suggests it will focus between the I-80 and I-74 corridors. Given extreme instability as noted by SBCAPEs in excess of 6000J/kg on the 19z KDVN upper air flight, think damaging wind gusts of 70-80mph will be likely once a cold pool can be established. While the primary momentum with this MCS may skirt the KILX CWA just to the north, the S/SW trailing edge of the system will provide challenges later this evening into the overnight hours due to backbuilding cells. With precipitable water values in excess of 2 inches, the storms will be efficient rain-makers...and with the propensity for training echoes, think there is a strong potential for flash flooding. Have therefore issued a Flood Watch for locations along/north of the I-74 corridor tonight. Thunderstorms will settle southward to I-72 and points southward late tonight: however, the severe weather risk will decrease with time. Scattered showers and thunderstorms will be ongoing during the day Tuesday as a cold front drops slowly southward into the area. As the nocturnal LLJ strengthens after dark, another round of showers and thunderstorms will develop near the sagging boundary Tuesday evening. Considerable uncertainty still exists as to the exact corridor of heaviest rainfall, but it appears that it will be focused south of I-70. Have issued a Flood Watch for Effingham, Jasper, Crawford, Clay, Richland, and Lawrence counties accordingly. Barnes .LONG TERM...(Wednesday through Next Monday) Issued at 321 PM CDT Mon Jul 15 2024 Once the front passes, a much cooler/drier airmass will settle into the Midwest for the middle and end of the week. The coolest days will be Thursday and Friday when highs may remain in the 70s and overnight lows dip into the 50s. After that, below normal temperatures are expected to continue through early next week. Barnes && .AVIATION... (For the 00z TAFs through 00z Tuesday Evening) Issued at 645 PM CDT Mon Jul 15 2024 A line of severe thunderstorms is poised to sweep across central Illinois late this evening with severe wind gusts likely accompanying the strongest portions of this line. Storms are most likely to be strongest along the I-74 corridor. After the leading line of storms, additional clusters of storms will form along the low level jet late this evening and continue several hours as they slowly sag south across the I-72 corridor. Additional storms are possible Tuesday during the day, but chances are best they stay south of the terminals. Deubelbeiss && .ILX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM CDT this evening for ILZ027>031-036>038- 040>057-061>063-066>068-071>073. Flood Watch through Tuesday morning for ILZ027>031-037-038- 043>046-055-057. Flood Watch from Tuesday evening through Wednesday morning for ILZ066>068-071>073. &&
Hazardous weather outlook, Jul 15, 2:42 PM CDT, 7 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 242 PM CDT Mon Jul 15 2024 ILZ027>031-036>038-043>046-161945- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-De Witt- Piatt-Champaign-Vermilion- 242 PM CDT Mon Jul 15 2024 This Hazardous Weather Outlook is for central Illinois, east central Illinois and west central Illinois. .DAY ONE...Tonight. Heat index values this afternoon will range from 105 to 115 degrees. Another round of thunderstorms is expected beginning this evening. These storms will be capable of producing damaging winds in excess of 70 mph, as well as localized flash flooding. An isolated tornado or two and quarter sized hail is possible within the line of storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorm chances will continue on Tuesday. Isolated damaging wind gusts and locally heavy rain will be possible with these storms. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed 9pm to 3am. Expected storm motion is toward the southeast around 45 to 55 mph. ILZ040>042-047>057-061-161945- Schuyler-Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-Christian- Macon-Moultrie-Douglas-Coles-Edgar-Shelby- 242 PM CDT Mon Jul 15 2024 This Hazardous Weather Outlook is for central Illinois, east central Illinois and west central Illinois. .DAY ONE...Tonight. Heat index values this afternoon will range from 105 to 110 degrees. Scattered thunderstorms tonight will bring a risk of damaging winds and localized flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered thunderstorms will continue Tuesday into Tuesday night. There is some potential for strong to severe storms during this period, with damaging wind gusts and heavy rain the primary risks. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed 9pm to 3am. Expected storm motion is toward the southeast around 45 to 55 mph. ILZ062-063-066>068-071>073-161945- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 242 PM CDT Mon Jul 15 2024 This Hazardous Weather Outlook is for east central Illinois and southeast Illinois. .DAY ONE...Tonight. Heat indices will peak at 105 to 110 degrees this afternoon. Thunderstorms are possible after midnight tonight (50 percent chance). A few storms could be strong with gusty winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hot and humid conditions will continue Tuesday, with afternoon heat index values from 100 to 105 degrees. Additional thunderstorms are expected Tuesday into early Wednesday. There is some potential for strong to severe storms during this period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. Copple
In the hours before
Local storm report, Jul 15, 10:07 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1007 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM Rain 3 WNW Towanda 40.58N 88.95W
07/15/2024 M1.13 Inch McLean IL Mesonet
Mesonet station FW2710 Towanda.
0805 PM Rain 2 NW Metamora 40.81N 89.38W
07/15/2024 M1.07 Inch Woodford IL Mesonet
Mesonet station AU804 1 NW Metamora.
0814 PM Rain 1 NNW Morton 40.63N 89.48W
07/15/2024 M1.07 Inch Tazewell IL Mesonet
Mesonet station MRTNV 1 NNW Morton.
&&Local storm report, Jul 15, 10:11 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1011 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM Tstm Wnd Gst 3 S Bement 40.11N 88.96W
07/15/2024 E60 MPH De Witt IL Public
&&Local storm report, Jul 15, 10:12 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1012 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM Tstm Wnd Dmg 1 SE Mount Zion 39.77N 88.86W
07/15/2024 Macon IL Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
&&Local storm report, Jul 15, 10:13 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1013 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM Tstm Wnd Dmg 1 NE Creve Coeur 40.65N 89.59W
07/15/2024 Tazewell IL Public
Time estimated from radar.
&&
07Local storm report, Jul 15, 10:23 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1023 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM Tstm Wnd Dmg Cornland 39.94N 89.40W
07/15/2024 Logan IL Emergency Mngr
Tree down blocking Rt. 54. Time estimated.
&&Local storm report, Jul 15, 10:30 PM CDT, 3 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Lincoln IL
1030 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM Tstm Wnd Dmg 1 SE Mount Zion 39.77N 88.86W
07/15/2024 Macon IL Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
1005 PM Tstm Wnd Dmg Frederick 40.09N 90.41W
07/15/2024 Schuyler IL Emergency Mngr
Tree branches up to 8 inch diameter blown
down from near Frederick to Sheldon's Grove
area and along IL Route 100.
0954 PM Tstm Wnd Gst Decatur Airport 39.83N 88.86W
07/15/2024 M52 MPH Macon IL ASOS
Decatur Airport measured 52 mph NNW wind
gust.
0940 PM Tstm Wnd Dmg Cornland 39.94N 89.40W
07/15/2024 Logan IL Emergency Mngr
Tree down blocking Rt. 54. Time estimated.
0927 PM Tstm Wnd Gst Capital Airport 39.84N 89.68W
07/15/2024 M51 MPH Sangamon IL ASOS
Springfield Capital Airport had north wind
gust 51 mph.
0920 PM Tstm Wnd Dmg 1 E Bloomington 40.47N 88.97W
07/15/2024 McLean IL Public
0918 PM Tstm Wnd Gst Bloomington 40.48N 88.99W
07/15/2024 M72 MPH McLean IL AWOS
Central IL airport in Bloominton measured
wind gust of 72 mph out of the WNW.
0912 PM Tstm Wnd Dmg Bloomington 40.48N 88.99W
07/15/2024 McLean IL Trained Spotter
Large tree limbs blown down on Morris Street
half mile north of Miller Park.
0856 PM Tstm Wnd Dmg 1 S Morton 40.60N 89.46W
07/15/2024 Tazewell IL Public
Report from mPING: 3-inch tree limbs broken;
Power poles broken. Estimated time by radar.
0852 PM Tstm Wnd Gst Minonk 40.90N 89.03W
07/15/2024 E75 MPH Woodford IL Trained Spotter
Estimated wind gust 75 mph.
0850 PM Tstm Wnd Gst 3 E Toluca 41.00N 89.07W
07/15/2024 M65 MPH Marshall IL Mesonet
Corrects previous tstm wnd gst report from 3
E Toluca. Mesonet station DVI03891 Toluca.
0850 PM Tstm Wnd Gst 1 SW Varna 41.03N 89.23W
07/15/2024 M60 MPH Marshall IL Public
0846 PM Tstm Wnd Gst 2 S Morton 40.58N 89.46W
07/15/2024 M61 MPH Tazewell IL Emergency Mngr
Measured 61 mph wind gust.
0845 PM Tstm Wnd Gst Henry 41.11N 89.36W
07/15/2024 E70 MPH Marshall IL Trained Spotter
0843 PM Tstm Wnd Dmg Morton 40.61N 89.46W
07/15/2024 Tazewell IL Public
Several trees blown down near high school
and from Jackson street north to Tennessee
street.
0841 PM Tstm Wnd Gst 1 N South Pekin 40.51N 89.66W
07/15/2024 M78 MPH Tazewell IL Trained Spotter
0840 PM Tstm Wnd Gst 2 N Washburn 40.95N 89.29W
07/15/2024 E65 MPH Marshall IL Trained Spotter
Power flashes from high winds.
0837 PM Tstm Wnd Gst 1 N Pekin 40.58N 89.64W
07/15/2024 E65 MPH Tazewell IL Trained Spotter
Estimated wind gust 60 to 65 mph in north
Pekin.
0835 PM Tstm Wnd Dmg 2 NW West Peoria 40.73N 89.65W
07/15/2024 Peoria IL Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off. Time estimated by radar.
0835 PM Tstm Wnd Dmg Hopewell 40.98N 89.46W
07/15/2024 Marshall IL Public
Report from mPING: Trees uprooted or
snapped; Roof blown off. Time estimated from
radar.
0831 PM Tstm Wnd Gst Lewistown 40.40N 90.16W
07/15/2024 E60 MPH Fulton IL Emergency Mngr
Lewistown emergency manager estimated 60 mph
wind gust.
0830 PM Tstm Wnd Gst 2 W Bellevue 40.69N 89.72W
07/15/2024 E60 MPH Peoria IL Emergency Mngr
Estimated wind gust 60 mph.
0830 PM Tstm Wnd Gst Lewistown 40.40N 90.16W
07/15/2024 M70 MPH Fulton IL Emergency Mngr
Wind gusting 60 to 70 mph from Lewistown
ESDA.
0825 PM Tstm Wnd Gst 3 S Camp Grove 41.03N 89.63W
07/15/2024 M105 MPH Marshall IL Public
Measured wind gust 105 mph. Half of corn
crib destroyed.
0822 PM Tstm Wnd Gst Trivoli 40.69N 89.89W
07/15/2024 M58 MPH Peoria IL Fire Dept/Rescue
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:37 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Stark | 38 min |
| Jul 15, 7:55 PM CDT | Tornado Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark | 35 min |
| Jul 15, 8:07 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 38 min |
| Jul 15, 8:27 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Fulton, Knox, Logan, McLean, Marshall and 5 more | 63 min |
| Jul 15, 8:37 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Logan, Mason, Menard, Schuyler and 1 more | 38 min |
| Jul 15, 8:46 PM CDT | Tornado Warning | ILX | McLean, Tazewell, Woodford | 29 min |
| Jul 15, 9:11 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, DeWitt, Douglas, Logan, McLean and 4 more | 79 min |
| Jul 15, 9:20 PM CDT | Special Weather Statement | ILX | Cass, Christian, Mason, Menard, Morgan, Sangamon | 40 min |
| Jul 15, 9:22 PM CDT | Tornado Warning | ILX | McLean | 23 min |
| Jul 15, 9:44 PM CDT | Tornado Warning | ILX | Champaign, Piatt | 9 min |
| Jul 15, 9:56 PM CDT | Special Weather Statement | ILX | Christian, Moultrie, Shelby | 64 min |
| Jul 15, 10:06 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 69 min |
| Jul 15, 10:34 PM CDT | Special Weather Statement | ILX | Fulton | 26 min |
| Jul 15, 10:36 PM CDT | Special Weather Statement | ILX | Mason | 24 min |
| Jul 15, 10:48 PM CDT | Special Weather Statement | ILX | Clark, Cumberland, Jasper | 57 min |
| Jul 15, 10:59 PM CDT | Special Weather Statement | ILX | Tazewell | 16 min |
| Jul 15, 11:08 PM CDT | Flash Flood Warning | ILX | Logan, Mason, Peoria, Tazewell | 5 hr |
| Jul 15, 11:12 PM CDT | Special Weather Statement | ILX | Mason | 18 min |
| Jul 15, 11:15 PM CDT | Special Weather Statement | ILX | Logan | 30 min |
| Jul 15, 11:16 PM CDT | Special Weather Statement | ILX | Edgar | 29 min |
| Jul 15, 11:47 PM CDT | Special Weather Statement | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 43 min |
| Jul 16, 1:05 AM CDT | Flash Flood Warning | ILX | Cass, Christian, DeWitt, Logan, Macon, Mason and 5 more | 3 hr |
| Jul 16, 1:27 AM CDT | Flash Flood Warning | ILX | Fulton, Mason | 8 hr |
| Jul 16, 2:25 AM CDT | River Flood Warning | ILX | Fulton | 22 hr |
| Jul 16, 2:52 AM CDT | Flash Flood Warning | ILX | Cass, Christian, Effingham, Menard, Morgan, Moultrie and 2 more | 4 hr |
| Jul 16, 9:01 AM CDT | River Flood Warning | ILX | Clay, Richland | 5 days |
| Jul 16, 9:21 AM CDT | Areal Flood Advisory | ILX | Fulton | 25 hr |
Nearby
Flash Flood Warnings in Illinois, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.